# SDR CA150629004

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: T, B
- Precautionary procedure: O

## Discrepancy

(CAN) PRELIMINARY INFORMATION, REPORTING OF AN ENG DISTRESS WITH PUNCTURE OF THE ENG SIDE AT THE IMPELLER AREA WITH DAMAGE TO THE COWL., OIL PRESS ZERO.  THERE WAS NO ABNORMAL INDICATIONS PRIOR THE EVENT.  THE CREW OBSERVED SMOKE ON NR 2 ENG HOWEVER NO FIRE WARNING.  THE FIELD SERVICE REPRESENTATIVE IS IN CONTACT WITH THE OPERATOR & CURRENTLY WAITING FOR MORE INFORMATION & PHOTOS ON THIS EVENT.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
